# SDR ASAA0340344

- Difficulty date: November 14, 2003
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 654544555
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING SI CHECK, RT WING FUEL TANK RIB ATTACH ANGLE CRACKED AT STATION 135.5.  REPAIRED IAW EA.  (M)
